Alert archive / Wisconsin / Gale Watches in 2021
Gale Watch 12, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale watch at Jun 22, 2021, 8:25 PM CDT. It took effect at Jun 23, 2021, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 22, 2021, 8:25 PM CDT (01:25 UTC)
- In effect from
- Jun 23, 2021, 7:00 PM CDT
- Expired
- Jun 23, 2021, 2:50 PM CDT
- In force
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
348 WHUS73 KMKX 230125 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 825 PM CDT Tue Jun 22 2021 LMZ643>646-230930- /O.NEW.KMKX.SC.Y.0053.210623T1500Z-210624T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 825 PM CDT Tue Jun 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT THURSDAY... * WHAT...South winds will increase to 15 to 20 knots with gusts to 25 knots on Wednesday and continue into Wednesday night. Waves will build to 2 to 4 ft. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 10 AM Wednesday to 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ080-669-671-673-675-777-779-870-872-874-876-878-230930- /O.NEW.KMKX.GL.A.0012.210624T0000Z-210624T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 825 PM CDT Tue Jun 22 2021 ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... * WHAT...South winds will increase to 15 to 25 kt with gusts up to 35 knots possible. Waves will build to 3 to 6 ft. * WHERE...Southern Open Waters of Lake Michigan. * WHEN...From Wednesday evening through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ261-362-364-366-563-565-567-868-230930- /O.NEW.KMKX.GL.A.0012.210624T0000Z-210624T1500Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 825 PM CDT Tue Jun 22 2021 ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... * WHAT...South winds will increase to 15 to 25 kt with gusts up to 35 kt possible. Waves will build to 6 to 9 ft. * WHERE...Northern Open Waters of Lake Michigan. * WHEN...From Wednesday evening through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ Kavinsky
3 follow-up statements
627 WHUS73 KMKX 230743 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 243 AM CDT Wed Jun 23 2021 LMZ643>646-231545- /O.CON.KMKX.SC.Y.0053.210623T1500Z-210624T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 243 AM CDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT THURSDAY... * WHAT...South winds 15 to 25 kt. Waves 2 to 4 ft. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...From 10 AM this morning to 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ080-669-671-673-675-777-779-870-872-874-876-878-231545- /O.CON.KMKX.GL.A.0012.210624T0000Z-210624T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 243 AM CDT Wed Jun 23 2021 ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and waves 3 to 6 ft possible. Isolated gale gusts to 35 kt possible. * WHERE...Southern Open Waters of Lake Michigan. * WHEN...From this evening through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ261-362-364-366-563-565-567-868-231545- /O.CON.KMKX.GL.A.0012.210624T0000Z-210624T1500Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 243 AM CDT Wed Jun 23 2021 ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and waves 5 to 8 ft possible. * WHERE...Northern Open Waters of Lake Michigan. * WHEN...From this evening through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
543 WHUS73 KMKX 231423 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 923 AM CDT Wed Jun 23 2021 LMZ643>646-232230- /O.CON.KMKX.SC.Y.0053.210623T1500Z-210624T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 923 AM CDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Waves 2 to 4 ft expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ080-669-671-673-675-777-779-870-872-874-876-878-232230- /O.CON.KMKX.GL.A.0012.210624T0000Z-210624T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 923 AM CDT Wed Jun 23 2021 ...GALE WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and waves 3 to 6 ft possible. * WHERE...Southern Open Waters of Lake Michigan. * WHEN...From 7 PM CDT this evening through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LMZ261-362-364-366-563-565-567-868-232230- /O.CON.KMKX.GL.A.0012.210624T0000Z-210624T1500Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 923 AM CDT Wed Jun 23 2021 ...GALE WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and waves 5 to 8 ft possible. * WHERE...Northern Open Waters of Lake Michigan. * WHEN...From 7 PM CDT this evening through Thursday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
039 WHUS73 KMKX 231950 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 250 PM CDT Wed Jun 23 2021 LMZ080-669-671-673-675-777-779-870-872-874-876-878-232100- /O.CAN.KMKX.GL.A.0012.210624T0000Z-210624T1200Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 250 PM CDT Wed Jun 23 2021 ...GALE WATCH IS CANCELLED... Winds will not reach criteria over the southern half of Lake Michigan. Gusty winds just below gale are still likely tonight through Thursday. $$ LMZ366-565-567-868-232100- /O.CAN.KMKX.GL.A.0012.210624T0000Z-210624T1500Z/ Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 250 PM CDT Wed Jun 23 2021 ...GALE WATCH IS CANCELLED... A Gale Warning has been issued in it's place for the northern third of Lake Michigan for early Thursday Morning. $$ LMZ261-362-364-563-240400- /O.UPG.KMKX.GL.A.0012.210624T0000Z-210624T1500Z/ /O.NEW.KMKX.GL.W.0016.210624T0600Z-210624T1200Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- 250 PM CDT Wed Jun 23 2021 ...GALE WARNING IN EFFECT FROM 1 AM TO 7 AM CDT THURSDAY... * WHAT...South winds 20 to 25 kt with gusts up to 35 kt and waves 6 to 9 ft expected. * WHERE...Northern Third of the Open Waters of Lake Michigan. * WHEN...From 1 AM to 7 AM CDT Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ643>646-240400- /O.CON.KMKX.SC.Y.0053.000000T0000Z-210624T1200Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 250 PM CDT Wed Jun 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Waves 2 to 4 ft expected. * WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Jun 22, 3:01 PM CDT, 5 hours 24 minutes earlier.
Area forecast discussion, Jun 22, 3:01 PM CDT, 5 hours 24 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 301 PM CDT Tue Jun 22 2021 .SHORT TERM... (Issued 300 PM CDT Tue Jun 22 2021) Tonight through Wednesday night: A surface ridge extending northward into our area will begin to break down as high pressure centered over the middle Mississippi Valley Region shifts eastward this evening. As this high pressure shifts east, winds will come around to southerly and WAA will increase as a warm front draped from west to east over Iowa approaches the WI/IL border. Convection is expected to form along this front late in the afternoon over Iowa. While the surface front may wash out some time during the evening hours, convection is expected to ride the 925 to 850mb WAA and enhanced convergence at the tip of the LLJ overnight into our area, bringing some chances for rain during the early morning hours for all of southern Wisconsin, with better chances toward the WI/IL border. The WAA looks like it will grow somewhat weak as it noses into southern WI and model MUCAPE is almost non-existent over southern Wisconsin, so chances for severe thunderstorms are nil and even chances for the occasional rumble of thunder look low. Showers will continue through the morning hours on Wednesday as a secondary 850mb speed max noses into southern Wisconsin just after dawn. Models depict shower activity ceasing during the early afternoon as the nose of the speed max shifts eastward over lower Michigan. Subsidence from a building ridge aloft should then allow clouds to clear briefly late in the afternoon through the early evening before clouds increase ahead of an approaching frontal boundary. Overall, temperatures should begin to moderate during the short-term period owing to the incoming WAA. Lows will be in the mid-50s tonight and the mid-60s tomorrow night. Daytime highs on Wednesday will be in the upper 70s, but likely held back from being warmer by the shower activity and lingering cloud cover. CMiller && .LONG TERM... (Issued 300 PM CDT Tue Jun 22 2021) Thursday through Tuesday: The AM long-term discussion mentioned model disagreement and that problem largely still persists in the extended period after some new morning model runs. A rainy, active period Thursday through Saturday, looks to remain on track, however. Synoptically, low pressure over the Hudson Bay Region in Canada will drag a cold front over the Northern Plains on Wednesday. Thursday morning, this front looks to stall or at least slow down as it encounters the influence of broad high pressure over the eastern seaboard. As a result, the front will be parked over parts of NW WI and Central MN. As this front slowly slides SE Thursday through Friday, multiple rounds of storms will form along this front and then come off of it, driven by the upper level flow. The upside for this event is that widespread rain appears likely and at least an inch seems assured for much of the area through Saturday afternoon with some locally higher amounts possible. The downside is that the evolution of the severe threat in association with this cold front is up in the air this early in the week, and will be contingent upon how much sun we receive on Thursday and Friday and timing of any of the myriad of convective complexes models depict. Trends will be monitored. Beyond, models continue to show an more active pattern going forward into next week. CMiller && .AVIATION... (Issued 300 PM CDT Tue Jun 22 2021) Cu and areas of mid-level stratocu will linger until the late afternoon and early evening when we lose our daytime heating. We'll clear our for a few hours and winds will slacken some, then clouds will increase again as an area of warm air advection approaches from the southwest. Winds will turn southerly during this time as well and become modestly gusty again. Some scattered shower activity is anticipated with this WAA, and will mainly occur during the early morning hours and through the post-dawn hours for much of southern Wisconsin. Most areas should experience VFR conditions for the rest of this afternoon and into tomorrow, but a few inland locations could see some MVFR ceilings early Wednesday morning, owing to some of the better moisture brought in on the WAA. Visibility drops will also be possible with any shower. CMiller && .MARINE... (Issued 300 PM CDT Tue Jun 22 2021) High pressure of 30.1 inches will slide eastward through the overnight hours and settle into middle Appalachia by Wednesday morning. As this happens, westerly winds will become southerly tonight. They'll remain modestly gusty, however as there will be a low-level wind speed max above a shallow inversion. Going into the daytime hours tomorrow, low pressure of 29.3 inches will approach the Hudson Bay region in Canada. This will steepen the pressure gradient between the low pressure north and the high pressure to the southeast. As a result winds will strengthen through the day on Wednesday and into the overnight hours on Thursday. Winds to Gale force look possible for the northern end of the lake for a brief period early Thursday morning. Showers and a rumble of thunder or two will be possible over northern end of the lake late this afternoon, and then over the southern half of the lake tonight into Wednesday morning. Better chances for widespread, stronger storms look possible on Thursday. Locally, winds may blow to small craft advisory criteria Wednesday afternoon and into Thursday morning owing to the aforementioned sharp pressure gradient. CMiller && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jun 22, 2:08 PM CDT, 6 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 208 PM CDT Tue Jun 22 2021 WIZ046-047-051-052-056>060-062>072-231915- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 208 PM CDT Tue Jun 22 2021 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight There is a low chance for thunderstorms tonight into early morning Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The small chance for thunderstorms continues Wednesday morning. There will be an additional chance for some thunderstorms Thursday into the weekend. There is also a marginal risk for severe thunderstorms on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-231915- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 208 PM CDT Tue Jun 22 2021 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight There is a small chance for some thunderstorms tonight into early morning Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The small chance for thunderstorms continues into Wednesday morning. There will be additional chances for thunderstorms Thursday into the weekend. In addition gusty south to southwest winds may reach Small Craft Advisory levels Wednesday into Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-231915- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 208 PM CDT Tue Jun 22 2021 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight There will be chances for thunderstorms tonight into early morning Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The chance for thunderstorms continues into Wednesday morning. There will be additional chances for thunderstorms Thursday into the weekend. In addition gusty south winds may reach Gale force levels Thursday morning across the northern Lake Michigan open waters. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:25 PM CDT | Small Craft Advisory | MKX | 47 hr | |
| Jun 23, 2:50 PM CDT | Gale Warning | MKX | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.